# SDR DALA2020080302693

- Difficulty date: July 29, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,810 hours, 39,271 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE INOPERATIVE.   REPLACED L2 SLIDE. SYSTEM OPERATION IS NORMAL.
